Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Banach algebras and infinitely divisible distributions

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    B. A. Rogozin, “Asymptotics of coefficients in the Levy-Wiener theorems on absolutely convergent trigonometric series,” Sib. Mat. Zh.,14, No. 6, 1304–1312 (1973).

  2. 2.

    M. Essen, “Banach algebra methods in renewal theory,” J. Analyse Math.,26, 303–336 (1973).

  3. 3.

    J. Chover, P. Ney, and S. Wainger, “Functions of probability measures,” J. Analyse Math.,26, 255–302 (1973).

  4. 4.

    B. A. Rogozin and M. S. Sgibnev, “Maximal ideals of Banach algebras of measures on the line,” Mat. Zametki,24, No. 3, 323–326 (1978).

  5. 5.

    B. A. Rogozin and M. S. Sgibnev, “Banach algebras of measures on the line,” Sib. Mat. Zh.,21, 160–169 (1980).

  6. 6.

    M. S. Sgibnev, “Renewal theorem in the case of infinite variance,” Sib. Mat. Zh.,22, No. 5, 178–189 (1981).

  7. 7.

    R. Grübel, “Functions of discrete probability measures: rates of convergence in the renewal theorem,” Z. Wahrsch. Verw. Geb.,64, No. 3, 341–357 (1983).

  8. 8.

    M. A. Naimark, Normed Rings [in Russian], Nauka, Moscow (1968).

  9. 9.

    G. E. Shilov, “Locally analytic functions,” Usp. Mat. Nauk,21, No. 6(132), 177–182 (1966).

  10. 10.

    V. M. Kruglov, “Remarks on the theory of infinitely divisible laws,” Teor. Veroyatn. Primen.,15, No. 2, 330–336 (1970).

  11. 11.

    P. Embrechts and J. Hawkes, “A limit theorem for the tails of discrete infinitely divisible laws with applications to fluctuation theory,” J. Austral. Math. Soc. Ser. A,32, No. 3, 412–422 (1982).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 46, No. 4, pp. 60–65, October, 1989.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Sgibnev, M.S. Banach algebras and infinitely divisible distributions. Mathematical Notes of the Academy of Sciences of the USSR 46, 794–798 (1989).

Download citation


  • Divisible Distribution